# SDR IPXA2016030300315

- Difficulty date: February 17, 2016
- Submitted: March 4, 2016
- Operation: Air carrier
- Aircraft: N173UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 10,971 hours, 6,818 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Panel
- Part number: A2557615800200
- Condition: Punctured
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, FWD PIT SIDEWALL PANEL 131TW HAS PUNCTURED ON TOP SIDE REMOVED DAMAGED, PREPARED AREA FILLED AREA, SMOOTHED AREA IAW SRM 51-77-10 AND 51-77-11. TOPCOATED REPAIR AREA IAW SRM 51-21-10.
